Skip to Main content Skip to Navigation


hal-01712943v1  Journal articles
Walter Arnoldi. The principle of minimized iterations in the solution of the matrix eigenvalue problem
Quarterly of Applied Mathematics, American Mathematical Society, 1951, 9 (1), pp.17 - 29. ⟨10.1090/qam/42792⟩
hal-01712947v1  Journal articles
Cornelius Lanczos. An iteration method for the solution of the eigenvalue problem of linear differential and integral operators
Journal of Research of the National Bureau of Standards, Superintendent of Documents, U.S. Government Printing Office, 1950, 45 (4), ⟨10.6028/jres.045.026⟩